# SDR SWIA201437235

- Difficulty date: April 18, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 25,962 hours, 15,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHT COVER IS BROKEN.  INSTALLED EMERGENCY OVERHEAD LIGHT COVER AT ROW 21.
